\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Bounds for the greatest eigenvalue of positive tensors

Abstract Related Papers Cited by
  • Higher order tensors are generalizations of matrices. In this paper, we extend the bounds for the greatest eigenvalue of positive square matrices to positive tensors, and give further results on the bounds for the greatest eigenvector of positive tensors.
    Mathematics Subject Classification: 15A18, 15A69, 15A72.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    S. R. Bulò and M. Pelillo, A generalization of the Motzkin-Straus theorem to hypergraphs, Optim. Lett., 3 (2009), 187-295.doi: 10.1007/s11590-008-0108-3.

    [2]

    S. R. Bulò and M. Pelillo, New bounds on the clique number of graphs based on spectral hypergraph theory, in Learning and Intelligent Optimization, (ed. T. Stützle), Springer Verlag, Berlin, (2009), 45-48.

    [3]

    K. C. Chang, K. Pearson and T. Zhang, On eigenvalue problems of real symmetric tensors, J. Math. Anal. Appl., 350 (2009), 416-422.doi: 10.1016/j.jmaa.2008.09.067.

    [4]

    K. C. Chang, K. Pearson and T. Zhang, Perron Frobenius theorem for nonnegative tensors, Comm. Math. Sci., 6 (2008), 507-520.doi: 10.4310/CMS.2008.v6.n2.a12.

    [5]

    L. Collatz, Einschliessungssatz die charakteristischen Zahlen von Matrizen, Math. Zeit., 48 (1942), 221-226.doi: 10.1007/BF01180013.

    [6]

    J. Cooper and A. Dutle, Spectra of uniform hypergraphs, Department of Mathematics, University of South Carolina, June 2011, Arxiv preprint arXiv:1106.4856, (2011).doi: 10.1016/j.laa.2011.11.018.

    [7]

    P. Drineas and L. H. LimA Multilinear Spectral Theory of Hyper-Graphs and Expander Hypergraphs, 2005.

    [8]

    S. Friedland, S. Gaubert and L. Han, Perron-Frobenius theorem for nonnegative multilinear forms and extensions, to appear in Linear Algebra and Its Applications, 438 (2013), 738-749.doi: 10.1016/j.laa.2011.02.042.

    [9]

    S. Hu and L. Qi, Algebraic connectivity of an even uniform hypergraph, Journal of Combinatorial Optimization, 24 (2012), 564-579.doi: 10.1007/s10878-011-9407-1.

    [10]

    W. Li and M. Ng, Existence and Uniqueness of Stationary Probability Vector of a Transition Probability Tensor, Technical report, Department of Mathematics, The Hong Kong Baptist University, 2011.

    [11]

    L. H. Lim, Multilinear Pagerank: Measuring Higher Order Connectivity in Linked Objects, The internet: Today and Tomorrow, 2005.

    [12]

    L. H. Lim, Singular values and eigenvalues of tensors: A variational approach, in Proceedings of the First IEEE International Workshop on Computational Advances in Multi-Sensor Adaptive Processing (CAMSAP), (2005), 129-132.

    [13]

    Y. Liu, G. Zhou and N. F. Ibrahim, An always convergent algorithm for the largest eigenvalue of an irreducible nonnegative tensor, Journal of Computational and Applied Mathematics, 235 (2010), 286-292.doi: 10.1016/j.cam.2010.06.002.

    [14]

    H. Minc, Nonnegative Matrices, New York: John Wiley and Sons, Inc, 1988.

    [15]

    M. Ng, L. Qi and G. Zhou, Finding the largest eigenvalue of a nonnegative tensor, SIAM J. Matrix Anal. Appl., 31 (2009), 1090-1099.doi: 10.1137/09074838X.

    [16]

    L. Qi, Eigenvalues of a real supersymmetric tensor, J. Symbolic Comput., 40 (2005), 1302-1324.doi: 10.1016/j.jsc.2005.05.007.

    [17]

    L. Qi, Eigenvalue and invariants of a tensor, J. Math. Anal. Appl., 325 (2007), 1363-1377.doi: 10.1016/j.jmaa.2006.02.071.

    [18]

    L. Qi, W. Sun and Y. Wang, Numerical multilinear algebra and its applications, Front. Math. China, 2 (2007), 501-526.doi: 10.1007/s11464-007-0031-4.

    [19]

    Y. N. Yang and Q. Z. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors, SIAM. J. Matrix Anal. Appl., 31 (2010), 2517-2530.doi: 10.1137/090778766.

    [20]

    Y. N. Yang, Q. Z. Yang and Y. G. Li, An algorithm to find the spectral radius of nonnegative tensors and its convergence analysis, arXiv:1102.2668, (2011).

    [21]

    F. X. Zhang, The smoothing method for finding the largest eigenvalue of nonnegative matrices, Numerical Mathematics: A Journal of Chinese Universities, 23 (2001), 45-55, Chinese Series.

    [22]

    L. Zhang and L. Qi, Linear convergence of an algorithm for computing the largest eigenvalue of a nonnegative tensor, Numercal Linear Algebra with Applications, 19 (2012), 830-841.doi: 10.1002/nla.822.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(95) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return